MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was dissatisfied with their best corrected visual acuity (bcva) after receiving a preloaded toric intraocular lens.They experienced a hyperopic surprise, despite the surgeon confirming that all measurements and calculations were accurate.Their manifest refraction (mrx) was +2.50 sph, and their significant dry eye condition, which had been treated and stabilized over six months, showed no change in measurements.Due to the unexpected hyperopia and lack of a clear explanation, a decision was made to target approximately -2.50 diopters for future correction.The initial lens was explanted and replaced with another preloaded toric lens of 25 diopters.Since the lens exchange, the patient's vision has improved significantly, and they have expressed much greater satisfaction.Their current refraction is now -2.25 se, suggesting there may have been an abnormality with the initially delivered lens.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2, a3b, a4, a5 and a6: unknown/information not provided.Section b3: date of event: unknown/information not provided.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection revealed that the lens was cut with a cut portion of the lens missing.No other issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Manufacture record review: the manufacturing records review shows that the units were released within specification.No process deviations (dev), nonconformances (nc/nr), or capas were found as part of this manufacturing records review.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22578106
Report Number3012236936-2025-000201
Device Sequence Number21141582
Product Code MFK
UDI-Device Identifier05050474811379
UDI-Public(01)05050474811379(17)270521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale